Levaquin Made me Weak and Sick

by Cindy
(cape coral, fl)

I took Levaquin twice for MRSAand have felt sick ever since. The Levaquin Side Effects that I experienced were severe leg cramps, abdominal pain, which is constant, fatigue and an overall feeling of lethargy and side pain. I cant sleep because leg cramps wake me up at night. But, the worst is the pain in my abdomen, it never goes away.


I had no choice to take this but it has taken me from a healthy 56 year old woman to a woman that is always tired and in pain. It has completely changed the quality of my life.
DO NOT TAKE THIS LEVAQUIN unless you absolutely have to.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video